# SDR AALA20160311007

- Difficulty date: March 11, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N141NN
- Make and model: Airbus A321-231
- Aircraft serial: 6656
- Aircraft time: 2,129 hours, 792 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62292108
- Part serial: M8203
- Condition: Partial Deploy
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R2 SLIDE PARTIALLY DEPLOYED.  R & R R2 DOOR SLIDE IAW AMM 25-62-47.  THE ACFT WAS NOT GNDED.
